Show simple item record

dc.contributor.authorElfadaly, Fadlalla G.
dc.contributor.authorGarthwaite, Paul H.
dc.contributor.authorCrawford, John R.
dc.date.accessioned2016-07-25T11:55:02Z
dc.date.available2016-07-25T11:55:02Z
dc.date.issued2016-07
dc.identifier.citationElfadaly , F G , Garthwaite , P H & Crawford , J R 2016 , ' On point estimation of the abnormality of a Mahalanobis index ' Computational Statistics & Data Analysis , vol. 99 , pp. 115-130 . DOI: 10.1016/j.csda.2016.01.014en
dc.identifier.issn0167-9473
dc.identifier.otherPURE: 69049849
dc.identifier.otherPURE UUID: ccd92385-572d-41f1-84fe-d2549cbf89fe
dc.identifier.otherScopus: 84961167833
dc.identifier.urihttp://hdl.handle.net/2164/6249
dc.descriptionAcknowledgment The work reported here was funded by a grant from the Medical Research Council, UK, grant number: MR/J013838/1.en
dc.format.extent16en
dc.language.isoeng
dc.relation.ispartofComputational Statistics & Data Analysisen
dc.rightsThis is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).en
dc.subjectBernstein polynomialsen
dc.subjectMahalanobis distanceen
dc.subjectMedian estimatoren
dc.subjectPlug-in maximum likelihooden
dc.subjectQuadrature approximatinen
dc.subjectUnbiased estimationen
dc.subjectR Medicineen
dc.subjectBF Psychologyen
dc.subjectHA Statisticsen
dc.subjectMedical Research Council (MRC)en
dc.subjectMR/J013838/1en
dc.subject.lccRen
dc.subject.lccBFen
dc.subject.lccHAen
dc.titleOn point estimation of the abnormality of a Mahalanobis indexen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Psychologyen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1016/j.csda.2016.01.014


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record